MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA CUSTOM TDC VITRECTOMY PACK VGPC INPUT 25G

DUTCH OPTHALMIC RESEARCH CENTER BV EVA CUSTOM TDC VITRECTOMY PACK VGPC INPUT 25G
Catalog Number 8525.201
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was reviewed during the retrospective review.The investigation showed that the cartridge is working according to specifications.It is possible that this complaint is caused by the output valve of de pressure regulator in the vfie module.Please have this checked.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
The complainant informed that the infusion of the system was insufficient to maintain adequate pressure in the eye, under both fluid and air.Infusion was raised from 40 mmhg to 150 mmhg, and still produced insufficient globe pressure.The infusion line was replaced and the case was completed at 150 mmhg (which is high).The surgeon insisted the pressure was insufficient throughout the case.The complaint item will be returned.

Brand Name
EVA CUSTOM TDC VITRECTOMY PACK VGPC INPUT 25G
Common Device Name
EVA CUSTOM TDC VITRECTOMY PACK VGPC INPUT 25G
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7565341
Report Number1222074-2018-00165
Device Sequence Number14044625
Product Code HQE
UDI-Device Identifier08717872021294
UDI-Public08717872021294
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 05/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8525.201
Device Lot Number2000376172
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2016
Initial Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1